TAMIPUL

Drug formulation:

1 capsule contains paracetamol 325 mg, ibuprofen 200 mg, caffeine 30 mg;

adjuvants: talc, nonaqueous colloid silicon dioxide, sodium lauryl sulphate, gelatin, candurin (silver glance), patent blue V (E131), azorubine, carmoisine (E122).

Dosage form. Capsules.

Hard gelatin capsules. Capsule shell – white pearl, cap – pink pearl. Capsule contents – white powder.

Manufacturer name and location.

JSС «Grindeks».

Latvia, Riga, LV-1057, 53 Krustpils St.

Pharmacotherapeutic group. Nonsteroid anti-inflammatory and antirheumatic drugs. Paracetamol, combinations without psycholeptics. ATC Code: N02B E51.

 

Pharmacological properties.

Combined drug the action of which is determined by its components. The drug has anti-inflammatory, analgesic (analgetic), and antipyretic action. Inhibits synthesis of prostaglandins. Alleviates pain in joints at rest and in motion, decreases morning constraint and swelling of joints, widens the range of motions.

Caffeine intensifies analgesic action of ibuprofen and paracetamol, increases performance, reduces fatigue and drowsiness.

 

Indications for application.

Pain syndrome of various intensity:

– dysmenorrhoea and menstrual pain;

– headache;

– neuralgia;

– myalgia;

– arthralgia;

– toothache.

Rise of temperature (fever in course of influenza and catarrhal illnesses).

In course of combined treatment of postoperative pains, to relieve symptoms of rheumatoid arthritis and osteoarthritis.

 

Contraindications. Erosive-ulcerative involvement of gastrointestinal tract during exacerbation phase, severe liver function impairment, diseases of blood-forming organs, glucose-6-phosphate dehydrogenase enzyme deficiency, pregnancy, breast-feeding period, hypersensitivity to drug components. Children aged under 12.

It is not recommended to apply drugs in patients with hyperexcitability, insomnia, apparent increase in blood pressure, patients with atherosclerosis, organic diseases of cardiovascular system, and glaucoma.

 

Proper safety measures in course of application.

With particular care shall be prescribed to patients:

- with chronic diseases of gastrointestinal tract;

- with chronic diseases of kidneys and liver;

- with bronchiospasm (e.g., bronchial asthma), nasal polyps, patients with angioneurotic oedema and anaphylactoid reactions in past history.

One capsule of this drug contains approximately the same dose of caffeine as the cup of coffee. When taking TamipulТМ it is required to restrict intake of drugs, food and drinks containing caffeine, since large amount of caffeine can cause nervousness, irritability, insomnia, sometimes – accelerated heartbeat.

 

Special precautions.

Ability to affect the rate of reactions when driving or operating other mechanisms. Does not affect.

 

Method of application and dosage.

Adults and teenagers aged over 16 should take 1-2 capsules every 4-6 hours depending on intensity of pain syndrome and doctor’s recommendations. The daily dose shall not exceed 6 capsules. Children aged from 12 to 16: 1 capsule 1-2 times a day. Capsules shall be taken not chewed, with enough amount of liquid (glass of water). Usually, duration of treatment is 3-7 days. If during this period improvement does not take place, it it necessary to revise the treatment.

 

Overdosage.

Symptoms. Nausea, depressed appetite, pains and unpleasant sensations in abdomen, diarrhoea. Rarely – severe renal insufficiency, erosive-ulcerative involvements, bleedings and perforation of gastrointestinal tract; skin rash and itching of allergic character; thrombocytopenia; oedemas. In case of long-term application it may cause insomnia, anxiety, and accelerated heartbeat. Symptoms of paracetamol overdosage: paleness, nausea, vomiting, anorexia, and abdominal pain. In case of severe overdosage – liver failure which may progress to encephalopathy. Cases of glucose metabolism disorder and metabolic acidosis may occur.

In case of any unusual reactions in course of TamipulТМ application it is necessary to cancel drug taking and consult a doctor. Treatment is symptomatic. Paracetamol antodite is acetyl cysteine.

 

Side effects. When taken orally the drug is usually well-tolerated, still some side effects are possible: rarely observed are allergic reactions, epigastric pain, gastrointenstinal upset (heatburn, constipation, diarrhoea, nausea, vomiting, colic, abdominal pain, sensation of swelling, meteorism), insomnia, irritability, nervousness, anaemia, thrombocytopenia, agranulocytosis; in case of long-term application in high doses – hepatotoxic action, increase in activity of liver enzymes, hepatitis, pancreatitis, haemolytic and aplastic anaemia, methemoglobinemia, pancytopenia, nephrotoxic action, nephrotic syndrome, hyperkaliemia, hyperuricemy, azotemia, ear noise, blurred vision, tachycardia, cardiac insufficiency.

 

Interaction with other drugs and other types of interaction.

In case of simultaneous application of paracetamol with metoclopramide and domperidone increase in paracetamol absorbption is possible, with cholestyramine – absorption may be decreased.

The long-term continuous application of paracetamol may intensify anticoagulant action of warfarin and other coumarins, and increase the risk of bleeding.

Nonsteroid drugs may instensify the action of such anticoagulants as warfarin, and impair the action of drugs that lower blood pressure, and diuretics.

Simultaneous application of other nonsteroid anti-inflammatory drugs may result in further side effects.

Corticosteroids: may increase the risk of side effects in gastrointestinal tract.

The drug may cause increase in lithium concentration in blood serum.

Simultaneous application with methotrexate may result in pisoning.

 

Effective period. 3 years.

Storage conditions. Store in original packaging under the temperature below 25 °С out of reach of children.

Packaging. 10 capsules in a blister; 1 blister in packaging.

Category of selling. Without prescription.